MAUDE Adverse Event Report: PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens

PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens
Model Number MA60AC
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implantation procedure, upon attempting to implant the lens, it was observed that the haptic was bent.The surgery was completed on the same day using another unspecified lens without any harm.Additional information was requested and received, stating that no cartridge or injector was used because it was a keratoplasty with keratoprosthesis.Therefore, a lens that had been implanted in the patient for many years was removed, and the lens in question was inserted.The lens went directly from the packaging into the patient's eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Multipiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50770946
Report Number9681121-2026-00282
Device Sequence Number18781971
Product Code HQL
UDI-Device Identifier00380652552585
UDI-Public(01)00380652552585(17)300901(11)250903(10)31604553
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.230
Device Lot Number31604553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured09/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISCOVISC Ophthalmic ViscoSurgical Device; Hyluron; PROVISC Ophthalmic ViscoSurgical Device; VISCOAT Ophthalmic ViscoSurgical Device
Patient Age81 YR
Patient SexFemale